Home » Publication » 18615

Dettaglio pubblicazione

2019, SYSTEMS & CONTROL LETTERS, Pages 108-115 (volume: 123)

Feedback polynomial filtering and control of non-Gaussian linear time-varying systems (01a Articolo in rivista)

Cacace Filippo, Conte Francesco, D'Angelo Massimiliano, Germani Alfredo

This paper deals with the optimal filtering and optimal output-feedback control of discrete-time, linear time-varying non-Gaussian systems. In the hypothesis that the time-varying and non-Gaussian distributions of the state and measurement noises have bounded and known moments up to a given order, this work extends previous results about polynomial filtering and optimal control to the time-varying case. The properties of the resulting filtering and control algorithms are discussed in the light of a stable recursive representation of the Kronecker powers of the system obtained through a suitable rewriting of the system with an output injection term. The resulting sub-optimal algorithm inherits the structure and the properties of the classical LQG approach but with enhanced performance. (C) 2018 Elsevier B.V. All rights reserved.
© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma